# SDR AALA202104269026

- Difficulty date: April 17, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 73,647 hours, 28,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN AREA SILL PLATE LOCATED AT FR68 Y-1295 Z-500. REPAIRED PER SRM 53-41-14-300-001.
